# SDR SWAA2022060805967

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500+14; BS 500A+6. / [01] VERIFIED APPLICABILITY OF SRM 53-00-53-01-1 FOR IDENTIFICATION AND SRM 53-00-53-1A-1 FOR ALLOWABLE LIMIT;[07] REMOVED THE DAMAGED PART OF THE FLOOR TO SIDEWALL SUPPORT BTW BS 480+10 - BS500D. FABRICATED REPAIR PARTS FROM EXTRUSION BAC1496-444 LOT:1490548-1; (1EA) CHANNEL SIDE PLATE (1EA) SPLICE SIDE PLATE LOCATED AT BS 480+10'. IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [1][2] OK TO TREAT AND PRIME TO REPAIR PARTS.;[08] REMOVED THE DAMAGED PART OF THE FLOOR TO SIDEWALL SUPPORT BTW BS 480+10 - BS500D. MADE THE REPAIR PARTS FROM EXTRUSION BAC1496-444 LOT:1490548-1; (1EA) CHANNEL SIDE PLATE (1EA) SPLICE SIDE PLATE LOCATED AT BS 480+10'. IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [1][2] OK TO APPPLY TREAT AND PRIME TO REPAIR PARTS.;[09] REMOVED THE DAMAGED PART OF THE FLOOR TO SIDEWALL SUPPORT BTW BS 480+10 - BS500D. MADE THE REPAIR PARTS FROM EXTRUSION BAC1496-444 LOT:1490548-1; (1EA) CHANNEL SIDE PLATE (1EA) SPLICE SIDE PLATE LOCATED AT BS 480+10'. IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [1][2] AND DWG# 143A7500. OK TO APPPLY TREAT AND PRIME TO REPAIR PARTS.;
